# SDR MALA010594

- Difficulty date: July 22, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A079
- Aircraft time: 33,100 hours, 39,558 cycles
- Engine: CT75A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: GEE367252
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT #2906, FROM DTW LH CHIP DETECT LIGHT ILLUMINATED AFTER DEPARTURE FROM DTW. AT UNDER 1000' AGL.  ALL ENGINE PARAMETERS NORMAL. QRH WAS COMPLETED MX NOTIFIED.  AIR RETURN TO DTW.  MAINTENANCCE REPLACED LH ENGINE S/N ON GE-E-367252. IAW JC #7100-301 PERFORMED TYPE 1 AND 11 BREAK IN RUNS, NO DISCREPANCIES NOTED.  LEAK CHECK GOOD.
